On Identification of Exponential Auto-Regressive with Non-Linear Programming

Wu, Shaomin and Huang, Ren and Wan, Dejun (1995) On Identification of Exponential Auto-Regressive with Non-Linear Programming. Control and Decision, 10 (1). pp. 60-64. ISSN 1001-0920. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences
H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Faculties > Social Sciences > Kent Business School
Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Shaomin Wu
Date Deposited: 29 Oct 2012 14:53
Last Modified: 17 Apr 2014 09:36
Resource URI: https://kar.kent.ac.uk/id/eprint/32020 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year